How do you explain that the effects of vitrase only lasted a few days then most of the voluma came back? (photos)

4 mos ago i had one syringe of voluma placed on the right zygomatic buccal hollow (the dr said there was asymmetry but in retrospect i dont think it was the case). multiple attempts at dissolving' a top ny derm put vitrase a month ago, it seemed to work immediately, but a few days later i was back to the same asymmetrical results i have bn having for 4 months. attached are pics of after hyaluronidase. a few days later and now. help!

Doctor Answers 2

Vitrase and voluma

Sometimes more than one treatment is required. Quick question for you, do you like the extra volume on that side or not ? if you do, then you should add more volume to the other side to match it, will make it all appear more balanced. 

New York Facial Plastic Surgeon
4.8 out of 5 stars 73 reviews

Voluma and Virase

It is sometimes difficult to dissolve Voluma and you may need more than one treatment to dissolve it.  It is also possible that you are having an allergic reaction to the product.  Please consult an expert.  Best, Dr. Green

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.